Vol. 14, No. 5, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15, 1 issue

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
Jet graphs

Federico Galetto, Elisabeth Helmick and Molly Walsh

Vol. 14 (2021), No. 5, 793–812
Abstract

We define an operation of jets on graphs inspired by the corresponding notion in commutative algebra and algebraic geometry. We examine a few graph-theoretic properties and invariants of this construction, including chromatic numbers, cochordality, and vertex covers.

Keywords
jets, graphs, square-free monomial ideals
Mathematical Subject Classification
Primary: 13F55, 05E40
Secondary: 05C25, 05C69, 05C76
Milestones
Received: 6 January 2021
Revised: 31 May 2021
Accepted: 27 June 2021
Published: 9 February 2022

Communicated by Kenneth S. Berenhaut
Authors
Federico Galetto
Department of Mathematics and Statistics
Cleveland State University
Cleveland, OH
United States
Elisabeth Helmick
Department of Mathematics and Statistics
Cleveland State University
Cleveland, OH
United States
Molly Walsh
Department of Mathematics and Statistics
Cleveland State University
Cleveland, OH
United States